# SDR CHQA200700012

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 13,463 hours, 9,796 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0205B526
- Condition: Inoperative
- Location: Cockpit
- Part time: 13,469 hours, 9,800 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5303 - AUS-STL - AT FL 370, MESSAGE DISPLAYED TO CHECK PFD.  CREW LOOKED TO PFD, RED X DISPLAYED FOLLOWED BY SCREEN BLANKING.  ATTEMPTED TO INCREASE BRIGHTNESS, SCREEN REMAINED BLANK AND CREW NOTED AN ACRID SMELL.  NO VISIBLE SMOKE.  DIVERTED TO SGF.  MAINTENANCE REMOVED AND REPLACED PFD 2 DISPLAY IAW EMB MM 34-22-01.  OPS CHECK NORMAL AT THIS TIME.
